I am 29yrs old male. I had symptom of acidity for the last 6 months and intensified last one month ago.I went to doctor
and they performed endoscopy , scanning of abdomen. They identified following issues with me
They told me that this gastritis is caused by h.pylori infection and they suggested me 1 antacid and 2x500mg tablet of Mox (Amoxycillin) twice daily
and 500mg of clariwin 500mg (Clarithromycin) twice daily to kill h.pylori bacteria . As soon as i sarted medication - i started getting sever pain under
my right ribs (please note i never had any pain in that area - i only used to get pain in my middle upper stomach). The side effects were so pathetic ,
i could not be able to continue with my medication. So they reduced the dose to 500Mg of mox - twice daily (instead of two pills) and 250mg of clariwin
- twice daily which i completed successfully for 12 days.I used to get metallic taste and pain when ever i took this tablet.After completing the dosage
these new symptoms started i started feeling nausea and bloated (stomach full condition) with less food even.My hungry feelings are normal , stools normal.
Infact i started taking manuka honey (16+ UMF) as soon as i completed my antibiotic dosage - but could not feel any change.
My questions are :
(1) Why i am feeling nausea and bloated after i completed antibiotic medication -- is it a side effect (i never had this symptoms before)?
(2) Can this erosive gastritis be cured?
(3) they have mentioned multiple calculus in scanning report , but they didnt mention the size - does that mean its neglible ?
(4) is surgery only solution to cure gallstones ?
My life has become hell after i started taking medicine - previously i was having only acidity symptoms.
Please help me with the answers , i will be very thankful to you.
Welcome to the gastroenterology community! (1) This is unlikely to be a side effect from the antibiotics. (2) Yes it can be cured. (3) No, that doesn't mean it is negligible. (4) Yes, but often people can just go on living with the gallstones without any symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.